| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Unspecified Valve Regurgitation (4080)
| Health Effect - Clinical Code |
Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
03/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported, approximately seven years, ten months following the implant of this transcatheter aortic bioprosthetic valve (tav), the primary mode of tav failure was aortic regurgitation of an unknown severity and type.Subsequently, the patient was evaluated for possible re-intervention for the failed tav with a non-medtronic (edwards) tav.Upon review of tav evaluation images, the tav frame appeared elliptical/oval shaped.There was calcification present in the sinotubular junction which had a mean diameter of <(><<)>24mm.Of note, images revealed a possible native bicuspid valve.No patient symptoms were reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Updated data: b1.B2.B5.H1.The original information indicated the event was a reportable malfunction.Additional information indicates that intervention was required.The event is now a reportable serious injury.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported, approximately seven years, ten months following the implant of this transcatheter aortic bioprosthetic valve (tav), the primary mode of tav failure was aortic regurgitation of an unknown severity and type.Subsequently, the patient was evaluated for possible re-intervention for the failed tav with a non-medtronic tav.Upon review of tav evaluation images, the tav frame appeared elliptical/oval shaped.There was calcification present in the sinotubular junction which had a mean diameter of <(><<)>24mm.Of note, images revealed a possible native bicuspid valve.No patient symptoms were reported as a result of this event.Additional information was received to reported that the non-medtronic tav was implanted valve-in-valve as intervention, and the patient was discharged safely.